# SDR CALA2024062601904

- Difficulty date: June 21, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323028300100
- Condition: None
- Location: Frm 34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER AT FUSELAGE EXTERNAL SKIN FR 34 STR 43 REQUIRES INFORMATION/ECRA ABOUT EXISTING DOUBLER PER HAECO LCQ N/R 9298217/26217 GEN BY V080280 53-00-11-300-043 CRITERIA. NO DEFECTS NOTED ON DOUBLER. REPLACE SRI 53-21-11-205-073 TABLE 2, ZONE A, INSPECTION FROM TIME OF A FIRST. SUBSEQUENT INSPECTIONS ARE TBD. D DOUBLER AND FILLER IAW SRM 53-21-11-300-093. CAT B REPAIR. IAW DL/REPAIR EMBODIMENT IS 60,00 FC OR 120,000 FH, WHICHEVER OCCURS PREFORMED DVI OF EXISTING DOUBLER AND FILLER AT EXTERNAL SKIN, F R 34, STRG 43 BECAUSE EXISTING DOUBLER DOES NOT MEET CURRENT SRM ADD EMP:V080250 ACP RII INSP AS REQUIRED LC-81 V892442
